# SDR U2RA2012091760901

- Difficulty date: September 17, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N168CA
- Make and model: Boeing 757*
- Aircraft serial: 27259
- Aircraft time: 45,589 hours, 23,492 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 365, RBL 45.5, UPPER FLOORBEAM CAP CORRODED OUT OF LIMITS. CUTOUT 10.6", FABRICATED AND INSTALLED REPAIR CHORD, 2 EA REPAIR ANGLES, 2 EA REPAIR STRAPS IAW EA PD57-53-265. 8110-3 ISSUED.
